# SDR ASAA2021013133987

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 16,936 hours, 5,416 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300027904
- Part serial: 00414
- Condition: Faulty
- Location: Window Heat
- Part time: 14,866 hours, 4,747 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AT GATE. GROUNDED - YES. FOUND LRU FAULT DURING BITE PROCEDURE. REMOVED AND REPLACED WINDOW HEAT LRU. REF B737-900 AMM 30-41 TASK 801. OK FOR SERVICE. BITE PROCEDURE PASSED.
